# SDR ASAA2025051657992

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 30,835 hours, 10,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2626 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M2626 S/N 135154 AND OPS CHECK GOOD IAW B737NG AMM 33-51-06-960-806.
